# SDR HEEA954384

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531756
- Condition: Cracked
- Location: T/R
- Part time: 2,709 hours
- Component: 10531703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON THRUSTPLATE.
